# SDR GTIA030556

- Difficulty date: June 17, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID PIT STATION 655 674 STRINGER 30 CORROSION AT FASTENERS. FABRICATED NEW LONGERON SECTION FROM STATION 665 TO STATION 798.  FABRICATED NEW LONGERON SPLICE.  INSTALLED SPLICE.  INSTALLED STRINGER 30.  (M)
